MathSciNet Relay Station
MathSciNet bibliographic data
MR2502907 (2010d:35240) 35L75 (35L30)
Chen, Guo-wang; Hou, Chang-shun Initial value problem for a class of fourth-order nonlinear wave equations. Appl. Math. Mech. (English Ed.) 30 (2009), no. 3, 391–401.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement